# SDR C2XA10IA196

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 22,102 hours, 16,817 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10304466
- Condition: Overtemp
- Location: Nr 2
- Part time: 11,898 hours, 8,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - DURING CRUISE FLIGHT THE CREW REPORTED A BATTERY TWO OVERTEMP. THE AIRCRAFT LANDED AT OIAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 MAIN BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
